# SDR CA040729001

- Difficulty date: July 26, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,744 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 7897501
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CLIMB-OUT, WHILE SETTING PROP LVRS FROM 1200 TO 900 RPM, TQ INCREASED TO 105 PERCENT.  DETERMINED THAT THE NR 1 ENGINE WAS THE SOURCE OF THE PROBLEM.  MX REPLACED THE NR 1 PROP CONTROL UNIT, ENG ECU HARNESS, AND TQ SIGNAL CONDITION UNIT.  GROUND RUNS WERE COMPLETED WITH NO FAULTS AND THE A/C WAS RETURNED TO SERV.  TEARDOWN REPORTS HAVE BEEN REQUESTED FOR THE REPLACED COMPONENTS AND AN UPDATE WILL BE PROVIDED WHEN AVAILABLE.
